Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Recurring red spots on neck, face and behind ears. Not allergic to anything. What is it?

my son keeps getting these red small spots on his neck face and behind ears
i thought it was a heat rash but it just keeps coming back and he isn't allergic to anything and hasn't changed anything to his routine what could this be and what can i get him to prevent this outbreak
my email is YYYY@YYYY please get back to me
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magi forum
thank you for your query
i understand your concern about red spot.
it may be due to bacterial or viral infection.
you need to consult dermatologist for proper management.
you can apply antibiotic cream also.
it may be due to heat reaction or due to some immune related problem .
drink more water and keep the skin dry and clean will help you.
i hope i answered your query
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor